# SDR COEA2023020301900

- Difficulty date: February 3, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 34,674 hours, 39,185 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2096H010800
- Part serial: 241
- Condition: Failed
- Location: Not Reported
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 7584, ENROUTE RAP - FSD   DISCREPANCY: WHILE ENROUTE, THE CREW EXPERIENCED A LOSS OF CONTROL OF MANUAL PRESSURIZATION AND CABIN PRESSURE WAS UNCONTROLLABLE. THE AIRCRAFT WAS DIVERTED TO KPIR.  CORRECTIVE ACTION: MAINTENANCE DEFERRED THE ISSUE. THE DEFERRAL WAS CLEARED BY REPLACING THE PNEUMATIC OUTFLOW VALVE AND MANUAL CONTROLLER.      MANUAL CONTROLLER PN# 912D0401 SN# 568
